Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
138 Doctors are Online

What causes tiredness and uneasiness?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2003
Answered : 1560 Questions
Question
I feel very tired and uneasy ,What should I take to keep me energetic and fit
Posted Fri, 29 Aug 2014 in Healthy Living
 
 
Answered by Dr. Vaishalee Punj 1 hour later
Brief Answer:
blood tests and exercise

Detailed Answer:
Hi
Thanks for your query.

There can be many reasons for tiredness and uneasy feeling. Most common being sedentary lifestyle. It can also be some medical condition like anemia, hypothyroidism, chronic fatigue syndrome, depression, liver problems, kidney problems, etc. The list can be long.

Thus I would recommend that you go for basic blood tests that include complete blood count, blood calcium and vit D levels, folic acid levels, vit B12 levels, liver function tests, kidney function tests, thyroid profile, lipid profile, etc

Daily exercise for atleast 20 min is also needed. You can do yoga, gym, swimming, cycling, etc. Do it within your limits.

If the vitamins mentioned above are deficient, then you can take vitamin supplements. Take a nutritious, hygienic and regular diet and clean drinking water. Do not skip meals.

Dr Vaishalee
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor